The generalized logarithmic series distribution

B.G. Hansen, E.K.E. Willekens

Research output: Book/ReportReportAcademic

84 Downloads (Pure)

Abstract

It is shown that the generalized logarithmic series distribution is log-convex and hence infinitely divisible, and its Levy measure is determined asymptotically up to second order. An application to risk theory is given.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages8
Publication statusPublished - 1988

Publication series

NameMemorandum COSOR
Volume8803
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'The generalized logarithmic series distribution'. Together they form a unique fingerprint.

Cite this